# SDR SIMA2372

- Difficulty date: August 8, 2000
- Submitted: November 10, 2000
- Operation: Air carrier
- Aircraft: N424MQ
- Make and model: Aerosp ATR 42-300
- Aircraft serial: 045
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Part number: S5357150021202
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SAW - DURING CPCP-4 INSPECTION, MAINTENANCE FOUND STRINGER 20R CORRODED BETWEEN FRAMES 23 AND 24.  MAINTENANCE REMOVED AND REPLACED THE STRINGER IAW SRM 51-25-02.  AIRCRAFT WAS RETURNED TO SERVICE.  (M)
